# SDR ABXA201008200110

- Difficulty date: August 14, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 51,356 hours, 38,286 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313T1380243
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD PYLON NR 1 BELOW 437 BR FRAME CRACKED.  REMOVED STRIKER PLATES AND FRAME.  RE-INSTALLED STRIKER PLATES AND NEW FRAME PER SRM 51-40-02.
